Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Severe stabbing pain in back, stomach. Took Penodine. Partial hysterectomy done earlier. Reason?

Hi,
I have recently started having severe stabbing back pain during the night this also causes stomach pain and feel as though I have been kicked in the ribs several times by morning, The back pain dull's down during the day. I recently had a partial hystorectomy 2 weeks ago. At first it was like very bad indigestion or period pain. It is bad enough to keep me awake and I have taken Penodine forte the last 3 nights which is very unlike me to even take a panodol.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Dear and welcome to health care magic....
Dear it is most probabally noth a back ache,with stomach trouble .....but it is stomach pain which radiate to the back ....
pain due to ulcer on post abdominal wall causes stabbing pain in the back ....
and it is notorious to occur at mid night time or after meal....
cap omerrazole 40 mg once aday half hour before dinner for 2 weeks will resolve the problem ...
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor